# SDR CALA2017081402639

- Difficulty date: February 13, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 60,448 hours, 25,008 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323038520001
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2, FWD CARGO UNDER FLOOR AREA SHEAR TIE ON FRAME 29 AND STRINGER 43L HAS SURFACE CORROSION. REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-42-11, FIG 8.
